Alert archive / Michigan / Wind Advisories in 2022
Wind Advisory 3, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Feb 18, 2022, 11:17 AM EST for 17 counties in Michigan. It took effect at Feb 18, 2022, 9:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2022, 11:17 AM EST (16:17 UTC)
- In effect from
- Feb 18, 2022, 9:00 PM EST
- Expired
- Feb 19, 2022, 8:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
056 WWUS73 KDTX 181617 NPWDTX URGENT - WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 1117 AM EST Fri Feb 18 2022 MIZ047>049-053>055-060>063-068>070-075-076-082-083-191300- /O.NEW.KDTX.WI.Y.0003.220219T0200Z-220219T1300Z/ Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 1117 AM EST Fri Feb 18 2022 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM EST SATURDAY... * WHAT...Southwest winds of 20 to 25 mph late this evening, shifting to westerly and remaining strong overnight. Gusts 40 to 50 mph expected. * WHERE...Portions of southeast Michigan. * WHEN...From 9 PM this evening to 8 AM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds will accompany a cold front across the area during the early morning hours. In addition to strong winds, brief bursts of heavier snow showers or squalls will be possible. This may result in a localized accumulation from a dusting to less than one inch. Watch for the possibility of some reduction in visibility and slick conditions overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
139 WWUS73 KDTX 190811 NPWDTX URGENT - WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 311 AM EST Sat Feb 19 2022 MIZ047>049-053>055-060>063-068>070-075-076-082-083-191300- /O.CON.KDTX.WI.Y.0003.000000T0000Z-220219T1300Z/ Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 311 AM EST Sat Feb 19 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WHAT...West winds 20 to 25 mph with gusts up to 50 mph. * WHERE...Portions of southeast Michigan. * WHEN...Until 8 AM EST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...A line of moderate to heavy snow showers currently extends northeast to southwest from Port Huron into Ann Arbor. Rapid reductions to visibilities down to a quarter mile or less will be likely under any heavy snow activity given the stronger wind gusts. A quick coating on roadways up to an inch will also be possible. This heavier activity is expected to end after 5 AM EST as the snow exits east. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
921 WWUS73 KDTX 191248 NPWDTX URGENT - WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 748 AM EST Sat Feb 19 2022 MIZ047>049-053>055-060>063-068>070-075-076-082-083-191400- /O.EXP.KDTX.WI.Y.0003.000000T0000Z-220219T1300Z/ Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 748 AM EST Sat Feb 19 2022 ...WIND ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... A few gusts around 40 mph remain possible through mid morning followed by a diminishing trend during late morning and afternoon. Gusts are expected to settle below 30 mph around noon and below 20 mph by 5 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Feb 18, 7:13 AM EST, 4 hours 4 minutes earlier.
Area forecast discussion, Feb 18, 7:13 AM EST, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
713 AM EST Fri Feb 18 2022
.AVIATION...
Surface high pressure centered in MO reaches up into Lower MI this
morning before sliding eastward this afternoon. Coverage of MVFR
clouds from Lake MI remains generous just west of the terminal
corridor and the wind backing toward the SW brings these clouds into
the area through at least mid afternoon. After that, SW wind
continues increasing to gusts near 30 knots which helps push the low
clouds well into northern Lower MI. Deep low pressure moving across
Lk Superior is responsible for the strong wind field ahead of the
system and then brings a powerful arctic front through the region
tonight. It brings a burst of snow showers for a short period
followed by westerly wind gusting near 40 knots into Saturday
morning.
.DTW THRESHOLD PROBABILITIES...
* High for ceiling aob 5000 feet this afternoon. Low tonight.
* Moderate for NW wind exceeding crosswind threshold tonight.
&&
.PREV DISCUSSION...
Issued at 439 AM EST Fri Feb 18 2022
DISCUSSION...
All winter headlines have expired as of 3 AM as enhanced subsidence
with dry air advection characterized by PW values around .06 inches
continues to fill in across Southeast Michigan. This has scoured out
cloud cover nicely across the cwa despite the Lake Michigan moisture
connection with low-level northwest flow in place. Surface pressure
will gradually increase into the early afternoon with isentropic
downglide in place through 18Z. Surface flow will back from
northwest to southwest later this morning in advance of an
approaching clipper system, set to impact the northern Great Lakes
late tonight into early Saturday morning. Dry weather is expected
for much of the day today with temperatures highs capped under 30
degrees as the Great Lakes remains entrenched under a weakening
thermal trough.
There will be subtle deepening of the approaching clipper system as
a robust polar wave fills in across the northern Great Lakes 18Z-06Z
Saturday. The pressure gradient will strengthen over Southeast
Michigan while an energetic wind field fills in -- h850 jet nearing
60 knots, h925 near 50 knots overhead 00Z-06Z. Sustained winds and
gust potential will quickly increase late tonight into early
Saturday morning, as prefrontal mixing depths reach into the h925
layer. Southwesterly sustained winds of 20 to 25 mph with gusts of
40 to 45 mph will be likely well into the morning hours. Some
isolated gusts nearing 50 mph cannot be ruled out, especially along
or immediately behind a cold front, projected to sweep across SE MI
between 04-07Z. Enhanced mixing depths and subsidence could help tap
and bring down the stronger winds aloft. Will preclude the issuance
of a wind advisory given the later timing of the stronger winds and
ongoing forecast holding around borderline thresholds, but a later
issuance will be possible, especially for the northern Thumb
counties. Backing wind direction from southwest to northwest after
the passage of the cold front will help enhance wind speeds coming
off of Saginaw Bay and Lake Huron.
Light snow also turn increasingly more likely around and after 00Z,
building in from northwest to southeast, ahead and along of the
aforementioned cold front. Mid-level moisture of northwest Pacific
origin will fill in late tonight with some isentropic ascent noted
ahead of the front with aid from the approaching wave. Moisture
quality is not all too impressive with this system with most output
keeping liquid QPF totals under .1 inch, generally around .05
inches. With snow ratios around 12:1 - 15:1, a half-inch to an inch
will be likely late tonight and overnight, with higher totals hedged
towards the northern cwa. Some snow shower activity will be possible
along the frontal boundary which could help squeak out some totals
above the one inch mark north of m59. Lingering snow showers will be
possible overnight across the Metro region tied to the front with
aid from lake enhancement moisture. Temperatures drop down into the
lower teens overnight behind the front, with the stronger winds
dropping wind chills in the negative single digits.
Added the chance for lake effect snow showers on Saturday given the
very cold h850 temperatures around -20C in place by Saturday
afternoon. Convective depths to 5 kft and limiting instability will
inhibit the potential for stronger snow showers as upper-level
ridging starts to build in across the Great Lakes. Saturday will
remain cold with highs in the lower 20s. Dry weather is anticipated
with upper-level confluent flow building in. A northwest Pacific
sheared wave will enhance troughing across the western US early next
week and will bring the next round of active weather to the state as
a low pressure system forms and interacts with the surplus of
moisture across the Midwest. Rain and/or a wintry mix will be
possible when the low approaching Michigan as it looks increasingly
likely that above freezing temperatures will return early next week.
MARINE...
Winds briefly trend lower this morning with short-lived ridging
today. Strengthening clipper low pressure system tracks across The
Straits tonight into Saturday morning resulting in a constricted
pressure gradient capable of sustained gales over central Huron. An
associated arctic cold front generates a very deep mixed-layer via
strong cold advection which allows for efficient downward momentum
transfer of lower tropospheric flow. Gusts to high-end gales (40-45
knots) likely at times late tonight and especially Saturday morning.
A Gale Warning is now in effect for Lake Huron, Lake St Clair, and
the Michigan waters of Lake Erie tonight through Saturday afternoon.
A heavy freezing spray warning is also in effect with the Gale
warning for Lake Huron, as freezing spray turns increasingly likely
after the passage of a cold front. This cold front will move across
the Great Lakes early tomorrow morning. Additional gusts to gales
are possible Sunday along with modest backing southwest gradient
flow. A Gale Watch for the Sunday period may be needed, but will not
be issued until tonight's event is underway.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Heavy Freezing Spray Warning from 5 PM this afternoon to 4 PM EST
Saturday for LHZ362-363-462>464.
Gale Warning from 5 PM this afternoon to 4 PM EST Saturday for
LHZ362-363-421-422-441>443-462>464.
Heavy Freezing Spray Warning from 10 PM this evening to 4 PM EST
Saturday for LHZ361.
Gale Warning from 10 PM this evening to 4 PM EST Saturday for
LHZ361.
Lake St Clair...Gale Warning from 10 PM this evening to 10 AM EST Saturday for
LCZ460.
Michigan waters of Lake Erie...Gale Warning from 10 PM this evening to 10 AM EST Saturday for
LEZ444.
&&
AVIATION.....BT
DISCUSSION...AM
MARINE.......KK
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Feb 18, 4:54 AM EST, 6 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 454 AM EST Fri Feb 18 2022 MIZ047>049-053>055-060>063-068>070-075-076-082-083-191000- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 454 AM EST Fri Feb 18 2022 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight Sustained winds and wind gusts will increase late tonight and overnight. Southwesterly sustained winds of 20 to 25 mph and gusts 40 to 45 mph will be likely. An isolated gusts to 50 mph cannot be ruled out. Up to an inch of new snowfall will be possible late tonight and overnight, especially north of M59. Localized higher snowfall totals above an inch will be possible with any stronger snow shower development along an approaching cold front. Wind chills will drop into the negative single digits by Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Sustained winds of 20 to 25 mph and gusts 40 to 45 mph will be likely through Saturday morning. An isolated gusts to 50 mph cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-191000- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 454 AM EST Fri Feb 18 2022 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Gale and Freezing Spray Warnings are in effect today into Saturday. Please see the latest marine statement for additional information. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gale and Freezing Spray Warning are in effect on Saturday. Please see the latest marine statement for additional information. Gales will again be possible on Sunday across Lake Huron. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. AM
In the hours before
Local storm report, Feb 18, 6:28 AM EST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
628 AM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW WIXOM 42.52N 83.54W
02/18/2022 M4.4 INCH OAKLAND MI TRAINED SPOTTER
15 HOUR SNOWFALL TOTAL.
&&
MVLocal storm report, Feb 18, 8:20 AM EST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
820 AM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW ADRIAN 41.90N 84.04W
02/18/2022 M2.2 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
1200 AM SNOW MOUNT CLEMENS 42.60N 82.88W
02/18/2022 M3.1 INCH MACOMB MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0100 AM SNOW 1 ESE ROMULUS 42.22N 83.35W
02/18/2022 M6.6 INCH WAYNE MI OFFICIAL NWS OBS
10 HOUR SNOWFALL TOTAL MEASURED AT DETROIT METRO AIRPORT.
0100 AM SNOW 4 E WHITE LAKE 42.65N 83.43W
02/18/2022 M4.5 INCH OAKLAND MI OFFICIAL NWS OBS
11 HOUR SNOWFALL TOTAL MEASURED AT NWS WHITE LAKE OFFICE.
0100 AM SNOW FLINT 43.02N 83.69W
02/18/2022 M4.3 INCH GENESEE MI OFFICIAL NWS OBS
11 HOUR SNOWFALL TOTAL MEASURED AT FLINT BISHOP AIRPORT.
0630 AM SNOW AUBURN 43.60N 84.08W
02/18/2022 M1.0 INCH BAY MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0630 AM SNOW CASS CITY 43.60N 83.18W
02/18/2022 M1.0 INCH TUSCOLA MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 3 WSW TROY 42.56N 83.19W
02/18/2022 M4.5 INCH OAKLAND MI TRAINED SPOTTER
16 HOUR SNOWFALL TOTAL.
0700 AM SNOW ROSEVILLE 42.51N 82.94W
02/18/2022 M6.8 INCH MACOMB MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 4 N BURTON 43.05N 83.62W
02/18/2022 M4.9 INCH GENESEE MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
&&
MVLocal storm report, Feb 18, 9:48 AM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
948 AM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM SNOW LIVONIA 42.40N 83.37W
02/18/2022 M6.0 INCH WAYNE MI PUBLIC
12 HOUR SNOWFALL TOTAL.
0300 AM SNOW 1 SSE LIVONIA 42.39N 83.37W
02/18/2022 M6.5 INCH WAYNE MI PUBLIC
12 HOUR SNOWFALL TOTAL.
0400 AM SNOW 4 N GROSSE POINTE 42.44N 82.90W
02/18/2022 M7.0 INCH WAYNE MI PUBLIC
12 HOUR SNOWFALL TOTAL.
0630 AM SNOW HOLLY 42.80N 83.62W
02/18/2022 M5.0 INCH OAKLAND MI BROADCAST MEDIA
16 HOUR SNOWFALL TOTAL.
0700 AM SNOW DEXTER 42.33N 83.88W
02/18/2022 M5.0 INCH WASHTENAW MI TRAINED SPOTTER
17 HOUR SNOWFALL TOTAL.
0700 AM SNOW YPSILANTI 42.24N 83.62W
02/18/2022 M4.8 INCH WASHTENAW MI TRAINED SPOTTER
16 HOUR SNOWFALL TOTAL.
0730 AM SNOW MACOMB TOWNSHIP 42.67N 82.92W
02/18/2022 E4.8 INCH MACOMB MI PUBLIC
17 HOUR SNOWFALL TOTAL.
0730 AM SNOW 1 NW CANTON 42.32N 83.50W
02/18/2022 M3.0 INCH WAYNE MI COCORAHS
17 HOUR SNOWFALL TOTAL.
0800 AM SNOW BEVERLY HILLS 42.52N 83.22W
02/18/2022 M5.0 INCH OAKLAND MI TRAINED SPOTTER
18 HOUR SNOWFALL TOTAL.
0900 AM SNOW 3 N MONROE 41.96N 83.38W
02/18/2022 M5.0 INCH MONROE MI PUBLIC
17 HOUR SNOWFALL TOTAL.
0930 AM SNOW 4 SSW ST. CLAIR 42.77N 82.53W
02/18/2022 M5.5 INCH ST. CLAIR MI PUBLIC
19 HOUR SNOWFALL TOTAL.
&&
MVLocal storm report, Feb 18, 10:35 AM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1035 AM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM SNOW DUNDEE 41.96N 83.66W
02/18/2022 M3.0 INCH MONROE MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTALS.
0700 AM SNOW 2 NW DEARBORN HEIGHTS 42.35N 83.30W
02/18/2022 M4.0 INCH WAYNE MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 5 N BAY CITY 43.66N 83.89W
02/18/2022 M1.0 INCH LHZ422 MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 1 E WHITE LAKE 42.65N 83.49W
02/18/2022 M4.0 INCH OAKLAND MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 6 WNW DURAND 42.95N 84.10W
02/18/2022 M4.3 INCH SHIAWASSEE MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 2 NW WATERFORD 42.68N 83.42W
02/18/2022 M4.5 INCH OAKLAND MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 1 SSE SHELBY TOWNSHIP 42.66N 83.03W
02/18/2022 M4.0 INCH MACOMB MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW DAVISBURG 42.75N 83.54W
02/18/2022 M4.8 INCH OAKLAND MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 2 S ORTONVILLE 42.82N 83.44W
02/18/2022 M4.7 INCH OAKLAND MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 1 ENE DEXTER 42.34N 83.86W
02/18/2022 M5.0 INCH WASHTENAW MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 2 WNW ANN ARBOR 42.29N 83.77W
02/18/2022 M4.0 INCH WASHTENAW MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 2 NE LIVONIA 42.42N 83.34W
02/18/2022 M3.0 INCH WAYNE MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 2 NNW LIVONIA 42.42N 83.39W
02/18/2022 M3.4 INCH WAYNE MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 3 S BLOOMFIELD TOWNSHIP 42.53N 83.26W
02/18/2022 M5.0 INCH OAKLAND MI COCORAHS
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW 1 N WHITMORE LAKE 42.44N 83.75W
02/18/2022 M5.0 INCH LIVINGSTON MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW LINDEN 42.82N 83.78W
02/18/2022 M5.0 INCH GENESEE MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0700 AM SNOW OWOSSO 43.00N 84.18W
02/18/2022 M2.0 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0715 AM SNOW LEXINGTON 43.27N 82.53W
02/18/2022 M4.0 INCH SANILAC MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0730 AM SNOW GOODRICH 42.92N 83.51W
02/18/2022 M3.6 INCH GENESEE MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0730 AM SNOW OIL CITY 43.61N 84.59W
02/18/2022 M1.3 INCH MIDLAND MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0730 AM SNOW SE ANN ARBOR 42.28N 83.73W
02/18/2022 M5.4 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0730 AM SNOW FARMINGTON 42.46N 83.38W
02/18/2022 M5.0 INCH OAKLAND MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL
0730 AM SNOW LAPEER 43.05N 83.32W
02/18/2022 M4.5 INCH LAPEER MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0730 AM SNOW MORENCI 41.72N 84.22W
02/18/2022 M3.0 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0800 AM SNOW DURAND 42.91N 83.99W
02/18/2022 M4.0 INCH SHIAWASSEE MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0800 AM SNOW SAGINAW 43.42N 83.95W
02/18/2022 M1.3 INCH SAGINAW MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0800 AM SNOW 1 SSE HARBOR BEACH 43.83N 82.65W
02/18/2022 M2.2 INCH HURON MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0800 AM SNOW GROSSE POINTE FARMS 42.40N 82.89W
02/18/2022 M4.0 INCH WAYNE MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTALS.
0800 AM SNOW WYANDOTTE 42.21N 83.16W
02/18/2022 M6.8 INCH WAYNE MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0810 AM SNOW PORT AUSTIN 44.04N 83.00W
02/18/2022 M1.0 INCH HURON MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
0900 AM SNOW 4 NNW RICHMOND 42.86N 82.78W
02/18/2022 M5.4 INCH MACOMB MI CO-OP OBSERVER
24 HOUR SNOWFALL TOTAL.
1000 AM SNOW 3 N LIVONIA 42.44N 83.37W
02/18/2022 M5.3 INCH WAYNE MI NWS EMPLOYEE
20 HOUR SNOWFALL TOTAL. REPORTED FROM RETIRED NWS
EMPLOYEE.
1000 AM SNOW MANCHESTER 42.15N 84.04W
02/18/2022 M5.5 INCH WASHTENAW MI TRAINED SPOTTER
20 HOUR SNOWFALL TOTAL.
&&
MVLocal storm report, Feb 18, 10:40 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1040 AM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM SNOW 4 N NOVI 42.54N 83.50W
02/18/2022 M3.7 INCH OAKLAND MI PUBLIC
19 HOUR SNOWFALL TOTAL.
0930 AM SNOW PORT HURON 42.99N 82.43W
02/18/2022 M2.8 INCH ST. CLAIR MI PUBLIC
19 HOUR SNOWFALL TOTAL.
&&
MVThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:46 AM EST | Gale Warning | DTX | 36 hr | |
| Feb 18, 3:46 AM EST | Heavy Freezing Spray Warning | DTX | 36 hr | |
| Feb 18, 5:37 AM EST | River Flood Warning | DTX | Monroe | 5 days |
Nearby
Wind Advisories in Michigan, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.